# SDR SWAA2023010976570

- Difficulty date: November 29, 2022
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 51,537 hours, 27,573 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 277-294 Bl0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA BETWEEN STA 277-294.5 BL 0 INTERCOSTAL CRACKED<[01] REMOVED INTERCOSTAL AT MAIN CABIN BETWEEN STA. 277 AND 294.5 BL0 WET AREA PER. REF. SRM 51-40-02-0G-0;[02] VERIFIED STEP 1;[03] DRILLING IN PLACE NEW INTERCOSTAL BETWEEN STA. 277-294.5 BL 0 WET AREA PER. REF. SRM 51-40-05-0G-0;[04] VERIFIED STEP 3 OK TO INSTALL NEW INTERCOSTAL;[05] INSTALLED NEW INTERCOSTAL AT STA. 277 - 294.5; BL 0; AS PER SRM 51-40-02-0G-0; & DWG. 141A5400.;[06] VERIFIED STEP 5
